She suddenly is complaining of muscle weakness. Her dose of vyvanse was increased just about 2 weeks ago. Anyone have this or heard of any correlation?
Hi, does your daughter experience shakiness or trembling of her limbs? Mainly legs, arms, hands and feet... if so it could be that her dose of Vyvanse is too high, and this should be reported asap. Other than that, 'muscle weakness' is not listed as a known side effect, but you/your daughter should discuss this with her doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - My 6 year old daughter's dr just prescribed vyvanse for her adhd yesterday, I gave it?
Posted 1 Apr 2010 • 2 answers
Posted 10 Sep 2014 • 2 answers
Posted 24 Nov 2014 • 1 answer
Hello, my name is Laura and I was prescribed 10 mg Citalopram (generic for Xelexa). The first few w?
Posted 31 Jan 2015 • 2 answers
Posted 26 Jul 2016 • 2 answers